# SDR SWIA202164661

- Difficulty date: December 16, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON FRAME FS 310.00 BETWEEN STGR 25L Â€“ 25R   (C CHECK RO 02/22/2022)     REMOVED AND REPLACED CORROSION AT FS310.00 BETWEEN STR 25R AND STR 25L IAW CRJ700 SRM 51-21-06-001-001-A01 AND EVALUATED FRAME FS 310.00 BETWEEN STR 25L AND STR 25R,ORIGINAL THICKNESS 0.050 IN. IAW CRJ700 SRM 53-21-06-001-002-A01, MATERIAL LOSS 0.008 IN. REMAINING MATERIAL THICKNESS 0.042 IN. FRAME FOUND TO BE WITHIN LIMITS. IAW CRJ700 SRM 53-00-06-201-005-A01
